Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 34, NWS La Crosse, WI
NWS La Crosse, WI issued this severe thunderstorm warning at Jun 15, 2016, 4:06 PM CDT for Juneau County, Wisconsin. It was in force for 39 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 15, 2016, 4:06 PM CDT (21:06 UTC)
- Expired
- Jun 15, 2016, 4:45 PM CDT
- In force
- 39 min
- Issued by
- NWS La Crosse, WI
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 60.0 mph
County Juneau County, WI
The radar
The La Crosse radar (KARX), 103 km from the middle of the area, began a volume at 21:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 15, 4:35 PM CDT | HAIL 1.75 | 5 Ene Sprague, WI | TIME ESTIMATED FROM RADAR. |
| Jun 15, 4:36 PM CDT | HAIL 1 | 3 Nw Monroe Center, WI | QUARTER SIZED HAIL AND GETTING LARGER. |
| Jun 15, 4:36 PM CDT | HAIL 1 | 4 Nw Monroe Center, WI | QUARTER SIZED HAIL AND GETTING LARGER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 29 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 9.1 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 511 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 4 m²/s²
- 0-3 km storm-relative helicity
- -2 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted.
946
WUUS53 KARX 152106
SVRARX
WIC057-152145-
/O.NEW.KARX.SV.W.0034.160615T2106Z-160615T2145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
406 PM CDT WED JUN 15 2016
THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN JUNEAU COUNTY IN CENTRAL WISCONSIN...
* UNTIL 445 PM CDT
* AT 405 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES
SOUTHWEST OF BABCOCK...OR 20 MILES NORTHEAST OF TOMAH...MOVING
EAST AT 35 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING...AND TREES.
* THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHWESTERN JUNEAU COUNTY...INCLUDING THE FOLLOWING LOCATIONS:
FINLEY...THE SPRAGUE MATHER FLOWAGE...NEW MINER...MATHER AND MEADOW
VALLEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS!
&&
LAT...LON 4422 8993 4420 8991 4419 8993 4418 8990
4418 8993 4415 8993 4417 8997 4414 8997
4412 9001 4410 9001 4410 9003 4408 9003
4415 9031 4425 9031 4425 8991 4423 8989
TIME...MOT...LOC 2105Z 280DEG 30KT 4422 9026
HAIL...1.75IN
WIND...60MPH
$$
DAB4 follow-up statements
988
WWUS53 KARX 152117
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
417 PM CDT WED JUN 15 2016
WIC057-152145-
/O.CON.KARX.SV.W.0034.000000T0000Z-160615T2145Z/
JUNEAU WI-
417 PM CDT WED JUN 15 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR NORTHWESTERN JUNEAU COUNTY...
AT 415 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED SOUTH OF
BABCOCK...APPROACHING HIGHWAY 173 NEAR MEADOW VALLEY...OR 20 MILES
SOUTHWEST OF WISCONSIN RAPIDS...MOVING EAST AT 35 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
FINLEY...THE SPRAGUE MATHER FLOWAGE...NEW MINER...MATHER...
MEADOW VALLEY...THE MEADOW VALLEY FLOWAGE AND SPRAGUE.
CALL LAW ENFORCEMENT WITH SEVERE WEATHER REPORTS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 4422 8993 4420 8991 4419 8993 4418 8990
4418 8993 4415 8993 4417 8997 4414 8997
4412 9001 4410 9001 4410 9003 4408 9003
4415 9031 4425 9031 4425 8991 4423 8989
TIME...MOT...LOC 2115Z 278DEG 29KT 4421 9015
HAIL...1.75IN
WIND...60MPH
$$
DAB596
WWUS53 KARX 152130
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
430 PM CDT WED JUN 15 2016
WIC057-152145-
/O.CON.KARX.SV.W.0034.000000T0000Z-160615T2145Z/
JUNEAU WI-
430 PM CDT WED JUN 15 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR NORTH CENTRAL JUNEAU COUNTY...
AT 429 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTH OF
NEW ROME...OR 12 MILES NORTHWEST OF FRIENDSHIP...MOVING SOUTHEAST AT
65 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING...AND TREES.
BOATERS ON THE WISCONSIN RIVER MUST GO TO SHORE IF IN THE PATH OF
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
FINLEY...SPRAGUE AND NEW MINER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR CENTRAL
WISCONSIN.
LAT...LON 4422 8993 4420 8991 4419 8993 4418 8990
4418 8993 4415 8993 4417 8997 4414 8997
4412 9001 4410 9001 4410 9003 4408 9003
4413 9016 4424 9014 4425 8991 4423 8989
TIME...MOT...LOC 2129Z 294DEG 56KT 4413 8994
HAIL...1.75IN
WIND...60MPH
$$
DAB216
WWUS53 KARX 152140
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
440 PM CDT WED JUN 15 2016
WIC057-152145-
/O.CON.KARX.SV.W.0034.000000T0000Z-160615T2145Z/
JUNEAU WI-
440 PM CDT WED JUN 15 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR NORTH CENTRAL JUNEAU COUNTY...
AT 438 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTH OF
NEW ROME...OR 11 MILES NORTHWEST OF FRIENDSHIP...MOVING SOUTHEAST AT
45 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...PUBLIC. AT 438 PM...QUARTER SIZED HAIL WAS REPORTED AT
PAPAS BAIT SHOP...NORTH OF PETENWELL PARK.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
NEW MINER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
A BUILDING. THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 4422 8993 4420 8991 4419 8993 4418 8990
4418 8993 4415 8993 4417 8997 4414 8997
4412 9001 4410 9001 4410 9003 4408 9003
4411 9011 4421 9005 4425 8991 4423 8989
TIME...MOT...LOC 2138Z 300DEG 38KT 4412 8993
HAIL...1.75IN
WIND...60MPH
$$
DAB242
WWUS53 KARX 152146
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
446 PM CDT WED JUN 15 2016
WIC057-152156-
/O.EXP.KARX.SV.W.0034.000000T0000Z-160615T2145Z/
JUNEAU WI-
446 PM CDT WED JUN 15 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL JUNEAU COUNTY
HAS EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE.
LAT...LON 4422 8993 4420 8991 4419 8993 4418 8990
4418 8993 4415 8993 4417 8997 4414 8997
4412 9001 4410 9001 4410 9003 4408 9003
4411 9011 4421 9005 4425 8991 4423 8989
TIME...MOT...LOC 2144Z 280DEG 30KT 4412 8993
$$
DABWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 2:48 PM CDT, 1 hour 18 minutes earlier.
Area forecast discussion, Jun 15, 2:48 PM CDT, 1 hour 18 minutes before
Area Forecast Discussion National Weather Service La Crosse WI 248 PM CDT WED JUN 15 2016 .SHORT TERM...(This evening through Thursday) Issued at 245 PM CDT Wed Jun 15 2016 watching storms as they march east for the next hours. We expect the threat to be east of the Clark and Taylor by 330 pm...and the remaining counties along and north of I-94 by 5 pm. MLCAPE is building ahead of the surface cold front, from east of KEAU to KONA and southwest. However...the sunshine and increased mixing depth is veering much of the flow to westerly in the warm sector with very little convergence along the front south of a Black River Falls to Wisconsin Rapids WI line. Further east, the warm front is located along a line from northeast of KMDZ to KFLD...basically east of Adams county. Thus the tornado threat with a lower level curved hodograph has shifted east as well. Thus...young storms across Clark and Taylor county and lack of convergence further south dont bode well for severe weather. But, cannot completely rule it out either. Deeper shear is now in the supercell range...so will have to watch for a sustained updraft in somewhat more stable mid-level lapse conditions. an isolated large hail or wind gust to 60 mph could occur...but we think this will remain very isolated. Overnight the cyclone will continue southeast and with it comes the widespread clouds now seen in MN. It appears the western edge of the cloud field will be in the KLSE-KRST vicinity by morning with some pesky cloud and slow dissipation over WI for much of Thursday. .LONG TERM...(Thursday night through Wednesday) Issued at 245 PM CDT Wed Jun 15 2016 With the strong ridging building into place...it appears no impact weather will take hold through the weekend. the latest trends on saturday night and sunday are to slow the frontal speed and strong capping builds in during that period. The 15.12Z GFS MLCIN at KRST at 4pm Sunday is over 200 J/kg with a 700 mb temperature of 12-14C. This is also supported in the 15.06z GFS and latest 15.12z ECMWF run. This isnt conducive for rain chances so the slight chances for rain were removed. There are suggestions that a number of favorable atmospheric conditions could be in place for a very warm Fathers Day. A pre- frontal warm prod of air, stronger capping, and a good low-level gradient to enhance mixing could lead to highs above current forecast and guidance. For now, have bumped the Sunday temperatures about 2-3F above the consensus guidance forecast. It is still out 4 days. Sunday night through Tuesday, the larger scale flow transitions from ridge to northwest flow and troughiness. the cold front associated with this transition looks to now time through in the sunday night to monday time frame and with the air mass in place, could pose a severe weather risk, including heavy rains. && .AVIATION...(For the 18Z TAFS through 18Z Thursday afternoon) Issued at 1241 PM CDT Wed Jun 15 2016 The strong June sun helped clear out the morning stratus quickly. VFR conditions now look to prevail through the evening as a breezy westerly wind draws in somewhat drier air. The winds look to diminish some in the evening with loss of daytime heating. During the overnight hours, as low pressure currently near Duluth slides into Lower Michigan, low clouds in its wake looks to march southwestward towards the TAF sites. Brought MVFR stratus into KLSE around 10Z and IFR stratus into KRST at 12Z. Daytime mixing, combined with a ridge of high pressure building in Thursday morning from the west, should help scatter out KRST around 16Z while bringing ceilings up some at KLSE. KLSE looks to scatter out Thursday afternoon. && .HYDROLOGY... Issued at 245 PM CDT Wed Jun 15 2016 The area continues to recover from the overnight heavy rains and the dry period through Sunday is good news! There will be some threat for heavy rain again early next week but this should remain progressive and could change as we approach that Day 5-6 forecast. Overall...most rivers are falling and county road crews are working on secondary road washouts and closures. && .ARX Watches/Warnings/Advisories... WI...None. MN...None. IA...None. && SHORT TERM...BAUMGARDT LONG TERM...BAUMGARDT AVIATION...AJ
Hazardous weather outlook, Jun 15, 11:13 AM CDT, 4 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 1113 AM CDT WED JUN 15 2016 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ032-033-041- 053>055-061-161615- MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-FAYETTE- CLAYTON-WABASHA-DODGE-OLMSTED-WINONA-MOWER-FILLMORE-HOUSTON- BUFFALO-TREMPEALEAU-LA CROSSE-VERNON-CRAWFORD-RICHLAND-GRANT- 1113 AM CDT WED JUN 15 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST IOWA...SOUTHEAST MINNESOTA...AND WESTERN WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT RUNOFF FROM RECENT HEAVY RAINS WILL KEEP WATER LEVELS HIGH ON SOME RIVERS AND STREAMS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORM CHANCES RETURN FOR LATER SATURDAY NIGHT THROUGH TUESDAY. IT IS TOO EARLY AT THIS TIME TO DISCERN THE SEVERE WEATHER POTENTIAL WITH THESE STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS SCHEDULED. WIZ017-029-034-042>044-161615- TAYLOR-CLARK-JACKSON-MONROE-JUNEAU-ADAMS- 1113 AM CDT WED JUN 15 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED ALONG AND NORTH OF INTERSTATE 94...MAINLY BETWEEN 1 AND 4 PM. GUSTY WINDS...SMALL HAIL AND LIGHTNING WILL BE THE MAIN HAZARDS WITH THE STORMS. HOWEVER...THERE IS A SMALL CHANCE THAT A STORM OR TWO COULD PRODUCE DAMAGING WINDS OR LARGE HAIL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORM CHANCES RETURN FOR LATER SATURDAY NIGHT THROUGH TUESDAY. IT IS TOO EARLY AT THIS TIME TO DISCERN THE SEVERE WEATHER POTENTIAL WITH THESE STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED...THOUGH ANY REPORTS OF STRONG WINDS OR HAIL WOULD BE APPRECIATED. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS SCHEDULED. AJ
In the hours before
Special weather statement, Jun 15, 1:48 PM CDT, 2 hours 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 148 PM CDT WED JUN 15 2016 WIZ017-029-151945- TAYLOR-CLARK- 148 PM CDT WED JUN 15 2016 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE WESTERN PORTIONS OF TAYLOR AND CLARK COUNTIES BY 245 PM... AT 142 PM CDT...RADAR INDICATED A LINE OF SCATTERED THUNDERSTORMS EXTENDING FROM LADYSMITH TO 5 MILES EAST OF EAU CLAIRE...MOVING EAST AT 25 MPH. THESE STORMS ARE EXPECTED TO INTENSIFY AS THEY MOVE INTO TAYLOR AND CLARK COUNTIES, CAPABLE OF PRODUCING HAIL UP TO PENNY SIZE AND WINDS IN EXCESS OF 40 MPH. ONE OR TWO STORMS COULD EVEN BECOME SEVERE. LOCATIONS THAT MAY BE IMPACTED BY 245 PM INCLUDE... THORP...GREENWOOD...OWEN...JUMP RIVER...LONGWOOD...RESEBURG... WILLARD...WITHEE...GILMAN...LUBLIN...PERKINSTOWN...SEVEN SISTER MOUNDS...TIOGA...ROCK DAM LAKE...MEAD LAKE AND POLLEY. BE CERTAIN TO MONITOR LOCAL RADIO STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 4456 9053 4459 9092 4538 9092 4537 9045 TIME...MOT...LOC 1842Z 268DEG 22KT 4563 9104 4470 9118 AJ
Special weather statement, Jun 15, 2:20 PM CDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
220 PM CDT WED JUN 15 2016
WIZ033-034-152015-
TREMPEALEAU-JACKSON-
220 PM CDT WED JUN 15 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN JACKSON AND
NORTHEASTERN TREMPEALEAU COUNTIES...
AT 218 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES SOUTH OF
OSSEO...OR 10 MILES NORTH OF WHITEHALL...MOVING EAST AT 25 MPH.
THIS STORM IS CAPABLE OF PRODUCING HAIL UP TO PENNY SIZE AND WINDS
IN EXCESS OF 40 MPH. HOWEVER...THIS STORM MAY INTENSIFY AND BECOME
SEVERE.
LOCATIONS IMPACTED INCLUDE...
FAIRCHILD...YORK...NORTHFIELD...MERRILLAN... ALMA CENTER...LEVIS...
PIGEON FALLS...PLEASANTVILLE... REQUA AND NORTH BRANCH.
BE CERTAIN TO MONITOR LOCAL RADIO STATIONS AND AVAILABLE TELEVISION
STATIONS FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE
NATIONAL WEATHER SERVICE.
LAT...LON 4451 9092 4451 9080 4442 9080 4442 9079
4440 9079 4441 9133 4459 9134 4460 9105
4460 9092
TIME...MOT...LOC 1918Z 269DEG 20KT 4450 9124
AJSpecial weather statement, Jun 15, 2:45 PM CDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
245 PM CDT WED JUN 15 2016
WIZ017-029-152100-
TAYLOR-CLARK-
245 PM CDT WED JUN 15 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CLARK AND SOUTHERN
TAYLOR COUNTIES THROUGH 4 PM...
AT 243 PM CDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 13 MILES WEST OF MEDFORD TO TIOGA
AND NORTH BRANCH. MOVEMENT WAS EAST AT 25 MPH.
THESE STORMS ARE CAPABLE OF PRODUCING HAIL UP TO PENNY SIZE AND
WINDS IN EXCESS OF 40 MPH. ONE OR TWO STORMS COULD EVEN BECOME
SEVERE.
THESE STORMS WILL BE NEAR...
MEDFORD AROUND 315 PM CDT.
DORCHESTER AND DORCHESTER AROUND 320 PM CDT.
NEILLSVILLE AROUND 325 PM CDT.
SHORTVILLE AROUND 335 PM CDT.
OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE SHERWOOD...COLBY...
LYNN...LONGWOOD AND RESEBURG.
BE CERTAIN TO MONITOR LOCAL RADIO STATIONS AND AVAILABLE TELEVISION
STATIONS FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE
NATIONAL WEATHER SERVICE.
LAT...LON 4512 9004 4512 9020 4503 9020 4503 9031
4442 9032 4442 9080 4451 9080 4451 9092
4470 9092 4523 9067 4528 9005
TIME...MOT...LOC 1943Z 269DEG 21KT 4516 9062 4447 9095
AJSpecial weather statement, Jun 15, 4:01 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 401 PM CDT WED JUN 15 2016 WIZ043-044-152230- JUNEAU-ADAMS- 401 PM CDT WED JUN 15 2016 ...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN JUNEAU AND NORTHERN ADAMS COUNTIES LATE THIS AFTERNOON... AT 354 PM CDT...STRONG THUNDERSTORMS WERE CLUSTERED 12 MILES NORTHWEST OF MATHER...MOVING EAST-SOUTHEAST AT 40 MPH. THIS AREA OF STORMS WILL MOVE THROUGH NORTHERN JUNEAU AND NORTHERN ADAMS COUNTY THROUGH 530 PM. THE STORMS COULD PRODUCE ISOLATED DAMAGING WINDS AND LARGE HAIL. TAKE SHELTER IF STORMS APPROACH. LOCATIONS IMPACTED INCLUDE... NEW ROME...STRONGS PRAIRIE...BIG FLATS...COLBURN...FINLEY... COTTONVILLE...THE SPRAGUE MATHER FLOWAGE...LAKE CAMELOT... HIGHWAYS 13 AND 21...LAKE SHERWOOD..THE LEOLA MARSH WILDLIFE AREA... SPRAGUE...MONROE CENTER...THE COLBURN WILDLIFE AREA... MEADOW VALLEY...THE SHIP ROCK WAYSIDE. LAT...LON 4415 9031 4425 9031 4425 8960 4395 8960 TIME...MOT...LOC 2054Z 292DEG 36KT 4423 9037 DAB
The office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 8:05 PM CDT | Areal Flood Advisory | ARX | La Crosse | 115 min |
| Jun 14, 9:43 PM CDT | Special Weather Statement | ARX | Juneau, Monroe, Richland | 62 min |
| Jun 15, 1:48 PM CDT | Special Weather Statement | ARX | Clark, Taylor | 57 min |
| Jun 15, 2:20 PM CDT | Special Weather Statement | ARX | Jackson | 55 min |
| Jun 15, 2:45 PM CDT | Special Weather Statement | ARX | Clark, Taylor | 75 min |
| Jun 15, 3:09 PM CDT | Severe Thunderstorm Warning | ARX | Clark, Jackson | 51 min |
| Jun 15, 3:40 PM CDT | Severe Thunderstorm Warning | ARX | Jackson | 35 min |
| Jun 15, 4:01 PM CDT | Special Weather Statement | ARX | Adams | 89 min |
| Jun 15, 4:24 PM CDT | Severe Thunderstorm Warning | ARX | Adams | 66 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.